Vol. 74, No. 1, 1978

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on Radon-Nikodým theorem for finitely additive measures

Surjit Singh Khurana

Vol. 74 (1978), No. 1, 103–104
Abstract

The Radon-Nikodyn theorem for finitely additive measures is deduced from the corresponding result for countably additive measures.

Mathematical Subject Classification 2000
Primary: 28A15
Milestones
Received: 6 July 1977
Published: 1 January 1978
Authors
Surjit Singh Khurana